# SDR DALA1303000684

- Difficulty date: January 4, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720 Lbl 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER CHORD STA 720, LBL 62.  ACCOMPLISHED REPAIR IAW ER/A 481634-14MA, REV A.
